The Monodromy of Weighted Homogeneous Singularities

P. Orlik; R. Randell

Inventiones mathematicae (1977)

  • Volume: 39, page 199-212
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Orlik, P., and Randell, R.. "The Monodromy of Weighted Homogeneous Singularities." Inventiones mathematicae 39 (1977): 199-212. <>.

author = {Orlik, P., Randell, R.},
journal = {Inventiones mathematicae},
pages = {199-212},
title = {The Monodromy of Weighted Homogeneous Singularities},
url = {},
volume = {39},
year = {1977},

AU - Orlik, P.
AU - Randell, R.
TI - The Monodromy of Weighted Homogeneous Singularities
JO - Inventiones mathematicae
PY - 1977
VL - 39
SP - 199
EP - 212
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.